EconPapers    
Economics at your fingertips  
 

Positive solutions of critical quasilinear elliptic problems in general domains

Filippo Gazzola

Abstract and Applied Analysis, 1998, vol. 3, 1-20

Abstract:

We consider a certain class of quasilinear elliptic equations with a term in the critical growth range. We prove the existence of positive solutions in bounded and unbounded domains. The proofs involve several generalizations of standard variational arguments.

Date: 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/3/846108.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/3/846108.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:846108

DOI: 10.1155/S108533759800044X

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:846108